# SDR SWAA2022013185545

- Difficulty date: July 23, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MECHANICAL DAMAGE AT BS 500D +19 LBL45 WL208 ( IN WELL AND CROWN OF TRACK) / MECHANICAL DAMAGED AT STA B500D+19 LBL45 WL208 IS OUT OF LIMITS PER SRM 53-00-52-1A-1 FIG 103 DETAIL A CUT AND REMOVED DAMAGED AREA PER SRM 53-00-52-2R-4; 4B AND 4D FABRICATED; LOCATED AND DRILLED REPAIR PART PER SRM 53-00-52-2R-4; REMOVED AND INSTALLED AFT END BOLT OF PIVOT LINK PER SRM 51-40-02-0G-0. INSTALLED REPAIR PER SRM 53-00-52-R4; AND EA 1-A53-11779REV IR REMOVED AND INSTALLED STIFFENER PER SRM 51-40-02-0G-0 AT SEAT TRACK BS500D+19 LBL45 WL208
